Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Partially bounded $ J$-fractions


Authors: Lester G. Riggs and W. T. Scott
Journal: Trans. Amer. Math. Soc. 109 (1963), 45-55
MSC: Primary 30.25
DOI: https://doi.org/10.1090/S0002-9947-1963-0155964-2
MathSciNet review: 0155964
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. J. Dennis and H. S. Wall, The limit-circle case for a positive definite $ J$-fraction, Duke Math. J. 12 (1945), 255-273. MR 0013436 (7:153c)
  • [2] H. S. Wall, Analytic theory of continued fractions, Van Nostrand, New York, 1948. MR 0025596 (10:32d)
  • [3] -, Bounded $ J$-fractions, Bull. Amer. Math. Soc. 52 (1946), 686-693. MR 0017397 (8:148e)
  • [4] H. S. Wall and Marion Wetzel, Contributions to the analytic theory of $ J$-fractions, Trans. Amer. Math. Soc. 55 (1944), 373-397. MR 0011339 (6:151a)
  • [5] -, Quadratic forms and convergence regions for continued fractions, Duke Math. J. 11 (1944), 89-102. MR 0011340 (6:151b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.25

Retrieve articles in all journals with MSC: 30.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0155964-2
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society